MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM

C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Catalog Number 9770600
Medical Device Problem Codes Product Quality Problem (1506); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit is freezing and shutting down giving code ec111.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of sr8 freezing issues was confirmed.The unit powered up and operated as expected, however it was noticed that one of the battery wires was crushed within the case.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.This supplemental mdr is being submitted as a part of a remediation effort based on error occurred in the submission of mdrs for incorrect product code.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.This supplemental mdr is being submitted for a correction on the annex a code.

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM
Common Device Name
GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23420415
Report Number3006260740-2025-08160
Device Sequence Number15845791
Product Code IYO
UDI-Device Identifier00801741138263
UDI-Public(01)00801741138263(11)180101
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/11/2025
02/23/2026
03/03/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/16/2025
03/03/2026
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown